A new proof of the uniqueness theorem for constructive differentiable functions of a complex variable (Russian). Orevkov, V. P. Zap. Naučn. Sem. Leningrad. Otdel. Inst. Steklov., 40:119–126,159, 1974.
bibtex   
@ARTICLE{Ore74,
  author = {Orevkov, Vladimir P.},
  title = {A new proof of the uniqueness theorem for constructive differentiable
	functions of a complex variable ({R}ussian)},
  journal = {Zap. Nau\v{c}n. Sem. Leningrad. Otdel. Inst. Steklov.},
  year = {1974},
  volume = {40},
  pages = {119--126,159},
  keywords = {bib,rus}
}
Downloads: 0